Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 172060, 6 pages
http://dx.doi.org/10.1155/2013/172060
Research Article

Symmetric SOR Method for Absolute Complementarity Problems

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan

Received 21 April 2013; Revised 3 August 2013; Accepted 19 August 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Javed Iqbal and Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Lemke, “Bimatrix equilibrium points and mathematical programming,” Management Science, vol. 11, pp. 681–689, 1965. View at Google Scholar · View at MathSciNet
  2. R. W. Cottle and G. B. Dantzig, “Complementary pivot theory of mathematical programming,” Linear Algebra and its Applications, vol. 1, no. 1, pp. 103–125, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. H. Ahn, “Iterative methods for linear complementarity problems with upperbounds on primary variables,” Mathematical Programming, vol. 26, no. 3, pp. 295–315, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. W. Cottle, J.-S. Pang, and R. E. Stone, The Linear Complementarity Problem, Computer Science and Scientific Computing, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet
  5. M. Dehghan and M. Hajarian, “Convergence of SSOR methods for linear complementarity problems,” Operations Research Letters, vol. 37, no. 3, pp. 219–223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Karamardian, “Generalized complementarity problem,” Journal of Optimization Theory and Applications, vol. 8, pp. 161–168, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Li and P. Dai, “Generalized AOR methods for linear complementarity problem,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 7–18, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. L. Mangasarian, “Absolute value equation solution via concave minimization,” Optimization Letters, vol. 1, no. 1, pp. 3–8, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. L. Mangasarian, “Solution of symmetric linear complementarity problems by iterative methods,” Journal of Optimization Theory and Applications, vol. 22, no. 4, pp. 465–485, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Noor, J. Iqbal, K. I. Noor, and E. Al-Said, “Generalized AOR method for solving absolute complementarity problems,” Journal of Applied Mathematics, vol. 2012, Article ID 743861, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. A. Noor, On variational inequalities [Ph.D. thesis], Brunel University, London, UK, 1975.
  12. M. A. Noor, “On merit functions for quasivariational inequalities,” Journal of Mathematical Inequalities, vol. 1, no. 2, pp. 259–268, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. A. Noor, J. Iqbal, K. I. Noor, and E. Al-Said, “On an iterative method for solving absolute value equations,” Optimization Letters, vol. 6, no. 5, pp. 1027–1033, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet